Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Have moderate hot flashes and irregular cycles. On OTC remedies. Why am I perspiring too much?

Hello, I am a 53 y/o black female in relative good health without chronic disease and menopausal for the past 12 months . I have moderate hot flashes and irregular cycles, all of which I manage i with the help of OTC remedies. Most recently (and quite disturbing ) I have underarm odor and nothing I ve tried has worked. It odd because it was initially one armpit and a very strong odor, I hardly ever needed deodorant in the past and I seldom perspire under my arms even when I get hot flashes. Are there any recommendations for this problem.
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Well come to HCM
The symptoms given here could be due to the menopause and this can be best managed with Tab Chlordiazepoxide, of course this is not the hormone preparation but gives nice result, the functional symptoms controls with this, hope this helps.
Answered: Tue, 2 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor